# SDR CHQA201100144

- Difficulty date: April 20, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N562RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145451
- Aircraft time: 22,198 hours, 17,737 cycles
- Engine: Allsn AE3007A
- Engine time: 22,928 hours, 16,250 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 14566736002
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION A CRACK WAS FOUND ON THE RIGHT WING FRONT SPAR LOWER FLANGE BETWEEN RIBS 15 AND 16.  THE AREA OF THE SPAR FLANGE THAT WAS CRACKED WAS REMOVED AND WAS PATCHED IAW TI-145-11-100 WITH NO FURTHER DEFECTS NOTED.
